# SDR WX0A2017033073235

- Difficulty date: March 27, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 35,677 hours, 23,550 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL SMELL IN CABIN DURING FLIGHT. SMELL WAS IN FLIGHT DECK, FWD & AFT CABIN/FOUND OIL SMELL TO BE FROM THE LT PACK. PERFORMED OPS CHECK OF APU ELECTRICAL AND BLEED SYSTEM WITH NO DEFECTS NOTED. STRONG ODOR COMING FROM THE AIR VENTS DURING CLIMB AND DESCENT/PERFORMED STAGE 1&2 CLEANING OF THE ECS ON LT & RT AIRCOND SYSTEMS, POST CLEANING & INSP OF ECS, R&R OF LT & RT OZONE FILTERS.
